MathSciNet Relay Station
MathSciNet bibliographic data
MR918069 47A60 (15A48)
Anderson, William N., Jr.; Mays, Michael E.; Morley, Thomas D.; Trapp, George E. The contraharmonic mean of HSD matrices. SIAM J. Algebraic Discrete Methods 8 (1987), no. 4, 674–682.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement